Jump to content

DermBlog

Member Since 12 Feb 2012
Offline Last Active Nov 27 2013 06:25 PM

Topics I've Started

Accutane For A Second Time?

19 February 2012 - 02:48 PM

I went on accutane for moderate acne, that was always persistant. I was on accutane for 5 months, and I have now been off of it for 6 months. I've had clear skin up until a month ago. The last month I have been breaking out, and I think its time for a second course. My acne is not as bad as it was before... but It's still coming back.

Has anyone taken a second dose? If so... is it better the second time around?

Will my dosage of accutane be lower, or the same as my first round? Also, will the side affects be more tolerable? Dryness, initial break out?



Some advice would be great!!

Birth Control... & Accutane. Help Please!

13 February 2012 - 03:25 PM

I finished my accutane 6 months ago. Have had clear skin ever since! I wanted to get off birth control, so I did. I started breaking out a little bit, so I went back on birth control... I am on my third week of getting back on Tri-Sprintec birth control, and Now I have a ton of SMALL red bumps all over my forehead and now its moving down to my nose.

So my questions are...

-Is my accutane failing, after 6 months of clear skin? Or is it my birth control making me break out?

- If I go off of birth control, will It cause me to have acne again?


I'm just worried about going off of birth control, my acne flaring up again, and having to do accutane again. I'm curious if Birth control is the only thing that is keeping my skin okay, and if the accutane has already failed...

HELP PLEASE!

6 Months Post Accutane... Help, Please?

12 February 2012 - 04:58 PM

c